MathSciNet Relay Station
MathSciNet bibliographic data
MR902558 (89c:55003) 55M10 (54F45)
Rubin, Leonard R. Determining the cohomological dimension of certain compacta. Proc. Amer. Math. Soc. 101 (1987), no. 2, 371–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement